# SDR 2022FA0000586

- Difficulty date: October 9, 2022
- Submitted: October 9, 2022
- Operation: General aviation
- Aircraft: N405YK
- Make and model: Boeing 737436
- Aircraft serial: 25267
- Aircraft time: 59,561 hours, 41,372 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Strap
- Part number: 6545834107
- Part serial: NSN
- Condition: Cracked
- Part time: 59,561 hours, 41,372 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FLOOR BEAM STABILIZER STRAP AT BS360 LBL 45
